Pacific Journal of Mathematics

Terminating prolongation procedures.

H. H. Johnson

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 577-583.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038414

Mathematical Reviews number (MathSciNet)
MR0119163

Zentralblatt MATH identifier
0103.06103

Subjects
Primary: 53.00

Citation

Johnson, H. H. Terminating prolongation procedures. Pacific J. Math. 10 (1960), no. 2, 577--583. https://projecteuclid.org/euclid.pjm/1103038414


Export citation

References

  • [1] E. Cartan, Les systemes differentiellesexterieurs et leurs applications geometriques, Paris, 1945.
  • [2] L. P. Eisenhart, Non-Riemannian geometry, New York, 1927.
  • [3] E. Goursat, Lecons sur integration des equations aux derivees partielles du premier order, Paris, 1921.
  • [4] M. Kuranishi, On E. Cartan's prolongation theorem of exterior differentialsystems, Amer. J. Math., vol. 79 (1957), pp. 1-47.
  • [5] M. Kuranishi, On the abstract approach to the local theory of continuous infinitepseudo groups, Project Report, University of Chicago, 1957,

See also

  • Corr : H. H. Johnson. Correction to "Terminating prolongation procedures". Pacific Journal of Mathematics volume 11, issue 4, (1961), pp. 1571-1571.